RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 5, Pages 1012–1014 (Mi dan33392)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Regularization of incorrect problems for singular integral equations

V. P. Maslov

Lomonosov Moscow State University

Full text: PDF file (400 kB)

Bibliographic databases:
UDC: 517.948.32/.33
Presented: А. Н. Тихонов
Received: 20.11.1966

Citation: V. P. Maslov, “Regularization of incorrect problems for singular integral equations”, Dokl. Akad. Nauk SSSR, 176:5 (1967), 1012–1014

Citation in format AMSBIB
\Bibitem{Mas67}
\by V.~P.~Maslov
\paper Regularization of incorrect problems for singular integral equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 5
\pages 1012--1014
\mathnet{http://mi.mathnet.ru/dan33392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221245}
\zmath{https://zbmath.org/?q=an:0179.15901}


Linking options:
  • http://mi.mathnet.ru/eng/dan33392
  • http://mi.mathnet.ru/eng/dan/v176/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Suschestvovanie resheniya nekorrektnoi zadachi ekvivalentno skhodimosti regulyarizatsionnogo protsessa”, UMN, 23:3(141) (1968), 183–184  mathnet  mathscinet  zmath
    2. E. N. Domanskii, “On the equivalence of convergence of a regularizing algorithm to the existence of a solution to an ill-posed problem”, Russian Math. Surveys, 42:5 (1987), 123–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:63
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021